| Catalog Number |
415110 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple attempts were made to obtain a sample.Without the actual device, a thorough investigation could not be performed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As per medwatch number: mw5079468.Patient requested a nurse visit her because she was experiencing back flow of blood since switching to b.Braun ultrasite, lot # 0061579511, exp 08/31/2022, leaking blood from site.No injury reported.